advertisement
Question
Posted by: Euw | 2004/03/08

FOLIC ACID

Hi ALL,

Pls, need some advice ... have been taking folic acid as recommended when trying to conceive, but find that it makes me very light-headed and dizzy .... fellow female collegues have confirmed that it could be the folic acid ... is this true, and if so, how can I overcome this constant light-headedness?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I have not heard of folic acid causing light-headedness. See that you eat regular meals throughout the day. This might be the cause.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Ella | 2004/03/08

Hi there

I'm taking Folic Acid now, but have never had your symptoms. I think the best will just be to visit your gynae and do some bloodtests.

Cheerio
ella

Reply to Ella
Posted by: Wendy | 2004/03/08

I have to agree with Kate on this one. Folic Acid is part of the B vitamin group and shouldn't make you dizzy and is very important in pregnancy to prevent Spina Bifia amongst other things.

Reply to Wendy
Posted by: Kate | 2004/03/08

I have never heard of folic acid having this affect on someone.

It is very important to take, when you fall pregnant your baby will need it.

Reply to Kate

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement